How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr. Arun Phophalia Your Own Question
Dr. Arun Phophalia
Dr. Arun Phophalia, Doctor
Category: Medical
Satisfied Customers: 55900
Experience:  MBBS MS. Post doctoral fellowship in Sports Medicine. General surgeon and sports medicine specialist
5625079
Type Your Medical Question Here...
Dr. Arun Phophalia is online now

I feel very lightheaded and shaky, no I haven’t been able to

This answer was rated:

I feel very lightheaded and shaky
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: no I haven’t been able to see my gp
JA: Is there anything else the Doctor should know before I connect you? Rest assured that they'll be able to help you.
Customer: im taking lyrica, naproxen, sertraline, tamsulosin

What are your age and gender?

Since when are your symptoms?

Do you have a fever, bodyache, anxiety, nausea, loss of appetite?

Customer: replied 8 days ago.
62 male, from today with a little nausea

Thanks for the further information.

I am writing the answer for you and will get back to you in 5 minutes.

Unless you wish to speak in person, you can ignore the request for a phone call automatically generated by the website, not by me.

Thank you.

Customer: replied 8 days ago.
Thank you

Symptoms like lightheadedness and shaky are considered significant in your age group. These symptoms can be due to heart, lung, neurological, anxiety/stress, medications, electrolyte imbalance, metabolic, etc.

Thus you need a physical exam and investigations for the ascertainment of the cause.

You may call your GP or NHS or even consider going to A&E.

Meanwhile, rest, electrolyte fluids would help you.

I wish your symptoms resolve soon.

I would be happy to assist you further if you need any more information.

Thanks for using Just Answer.

Customer: replied 8 days ago.
thank you for this answer, I understand what these possible causes are.
My head feels quite heavy and my whole insides feel shaky. Particularly my hands.
Customer: replied 8 days ago.
I have tried to contact my gp via their Econsult service but they’re unavailable

The first step would be;

1) Rest.

2) Electrolyte solution

3) Avoidance of alcohol and tobacco (if you do).

4) Avoid staying alone

5) Managing stress and anxiety by meditation, deep breathing.

If the symptoms persist, you may need to go to the urgent care on this link;

https://www.nhs.uk/service-search/other-services/Urgent-Care/LocationSearch/1824

Customer: replied 8 days ago.
Last week I had some very strange sharp pains across my chest that I’d not experienced before. My pupils are dilated.
Customer: replied 8 days ago.
I also have a strange taste in my mouth

Last week symptoms would not matter now.

This can be acid reflux as cardiac symptoms do not present across the chest.

Strange taste can be due to;

Medications

Acid reflux.

Dilated pupils warrant a CT scan and blood work.

Customer: replied 8 days ago.
Ok I’ll try the link you sent me

You are very welcome.

Wishing you a speedy resolution and all the very best in life.

It was a pleasure to assist you.

I sincerely hope that I have helped you and that I have earned my 5-star rating today!

Thank you.

Stay blessed.

Dr. Arun Phophalia and other Medical Specialists are ready to help you
Customer: replied 8 days ago.
thank you

My pleasure.